# SDR ASAA2023050443137

- Difficulty date: May 4, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 32,922 hours, 10,451 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GLARESHIELD PANEL GAUGES WENT BLANK AFTER GROUND POWER KICKED OFF AND AC POWERED BY APU. GROUNDED - YES. CYCLED AFCS MCP DC1 & DC2 C/B, MCP RESTORED TO NML. ACCOMPLISHED MCP TEST REF B737-900 FIM 22-11 TASK 803 ALL TESTING PASS.
